# SDR DALA2023071305699

- Difficulty date: July 10, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 31,059 hours, 11,838 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 31,034 hours, 11,828 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3809 -PRESS- DESCENDING OUT OF FL200 CABIN ALT WARNING OCCURRED. DONNED O2 MASKS AND DESCENDED TO 11K. LEFT PACK ON MEL. CORRECTIVE ACTION: PERFORMED RT ENGINE PNEUMATIC HEALTH CHECK. REPLACED RT ENGINE PRSOV, HSV, AND HSR. RT BLEED CHECKS GOOD. REPLACED LEFT PACK FCV, TCV AND BOTH HEAT EXCHANGERS. PERFORMED CABIN PRESSURE LEAK CHECK. REPLACED MULTIPLE LOWER FUSELAGE DRAINS, TIGHTENED EQUIPMENT COOLING EXHAUST VALVE CLAMP AND RESEALED AFT CARGO DOOR THRESHOLD. PACK CONFIDENCE CHECK GOOD.
